# SDR UIEA2016092200765

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 78,751 hours, 15,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001101
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT F/O EMERGENCY FLASHLIGHT INOPERATIVE AND CASE DAMAGED.  R & R F/O EMERGENCY FLASHLIGHT AND HOLDER IAW AMM 25-60-00, OPS CHECK NORMAL.
